# SDR CALA9901043

- Difficulty date: August 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14605
- Make and model: Boeing 737524
- Aircraft serial: 27318
- System (JASC): 2420 · AC Generation System
- Part: Wire Harness
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: B, H
- Precautionary procedure: A

## Discrepancy

LT GEN TRIPPED OFF LINE ON T/O FROM ORF.  QRH PROCEDURE WAS RUN AND GEN RESET NORM.  APPROX 3 MINS LATER CREW WAS NOTIFIED OF LIGHT SMOKE IN FWD PART OF CABIN.  THE A/C RETURNED TO ORF.  MX FOUND NR 1 TRANSFORMER RECTIFIER C/B POPPED AND NR 1 ENG FIREWALL DISCONNECT PHASE (B) FOR GEN FEEDER BURNT.  TRANSFORMER RECTIFIER AND BATTERY/CHARGER WERE REPLACED IAW MM 24-21-31 AND 24-31-21.  NR 1 ENG GEN HARNESS WAS R/R'D.  NR 1 GEN FEEDER CABLE D3024 RECEPTACLE WAS ALSO REPLACED.  RETERMINATED PYLON HARNESS PER BOEING.  NR 1 ENG WAS RUN AND GEN FREQ WAS ADJUSTED IAW MM 24-11-11.  OPS OF NR 1 GEN WAS GOOD.  TEST FLT EVALUATION WAS PERFORMED AND ALL OPS CHECKED GOOD WITH NO DEFECTS NOTED.
